# SDR YENA20101009137

- Difficulty date: October 9, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N184JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000008
- Aircraft time: 13,472 hours, 8,274 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 590 PBI-HPN, FLT CREW DECLARED EMERGENCY AND A/C DIVERTED TO MCO DUE TO BLEED 2 LEAK MSG IN FL 310.  QRH PROCEDURE COMPLETED.  BLEED 2 SELECTED OFF (XBLEED) CAS MSG EXTINGUISHED.  INTERROGATED CMC FOUND BLEED 2 LEAK, ODS PACK LOOP 5 (RT BLD) [C1] /WRG FAULT.  T/S REF FIM 36-21-00-810-802-A AND 36-21-00-810-804-A00.  CMC ODS PARAMETERS CONFIRM OVERHEAT COND TRUE, EVENT LOC 11.90 AND SHORT COND TRUE FOR SYS 2 BLEED CHAN 1 AND CHAN 2.  PERF BLD ODS NVM READ/RESET MSG CLEARED/ FAULT CLEARED.  REMOVED ACCESS PANEL 429AT PER FIM 36-21-00.  PERF VISUAL INSP OF BLEED DUCTS, CLAMPS, LINES AND THERMAL INSUL REF AMM 36-11-04.  NO DEFECTS NOTED AT THIS TIME.  RAN ENG AND ENG BLEED.  CONFIRMED NO PHYSICAL INDICATION OF BLEED LEAK NOTED.  RE-INSTALLED ACCESS PANEL 429AT REF AMM 54-50-21.  RESTORED A/C TO INITIAL CONFIG.  A/C OK FOR CONT SERVICE.
